Re: GAVE Pergolid to wrong horse!! HELP


celestinefarm
 

Hi Sharon,
First, I would alert my vet that the wrong horse had been dosed with pergolide, so they are available if you need them. Probably the biggest thing you will notice with the horse will be either drowsiness or hyper excited. One of the reason's pergolide was/is one the substance control list for the USEF is due to the possibility of competitors using it as a stimulant for horses in competition. So if the horse in question is younger, fit , etc. you might see them really full of themselves. 
There isn't anything you can do that I am aware of at this point, just make sure the horse is in a safe environment relative to what it is showing physical wise and call your vet if it shows any signs of colic, panic, etc. I doubt ANY of those symptoms will occur, but you will need your vet to treat if they do. 

Take a deep breath. I think this has happened to other's on the list and things turned out ok.


--
Dawn Wagstaff and Tipperary   

Saline, MI  2003

Tipperary Case History

Juniper Case history: https://ecir.groups.io/g/CaseHistory/files/Dawn%20and%20Juniper/Case%20history%20Juniper.pdf .

Join main@ECIR.groups.io to automatically receive all group messages.